# SDR P2EA99010

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - AFT SERVICE DOOR UPPER HINGE CUTOUT CRACKED.  DEFECT SIZE, LENGTH .375 INCH.  REPAIRED HINGE CUTOUT AREA BETWEEN BS 945.5 TO BS 956, BETWEEN STRINGER 10 RT AND STRINGER 12 RT PER SRM 53-30-3 FIG 21A.  (M)
